# SDR CA990603034

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2E1
- Engine: Pwa JT8D9A
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 915F3126
- Condition: Failed
- Location: Nr 2 Generator
- Stage of operation: TO
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

(CAN) NR  2 GENERATOR CAME OFF-LINE DURING TAKEOFF.  TAKEOFF ABORTED AT 70 KNOTS.  NR 2 GENERATOR CONTROL UNIT REPLACED.
